×

Found 2,557 Documents (Results 1–100)

100
MathJax

Generalized ordinary differential equations. (English) Zbl 07492957

Bonotto, Everaldo M. (ed.) et al., Generalized ordinary differential equations in abstract spaces and applications. Hoboken, NJ: John Wiley & Sons. 145-171 (2021).
MSC:  34Gxx
PDF BibTeX XML Cite
Full Text: DOI

The convergence of the Fourier-Jacobi series in weighted variable exponent Lebesgue spaces. (English) Zbl 1479.42009

Kusraev, Anatoly G. (ed.) et al., Operator theory and differential equations. Selected papers based on the presentations at the 15th conference on order analysis and related problems of mathematical modeling, Vladikavkaz, Russia, July 15–20, 2019. Cham: Birkhäuser. Trends Math., 205-227 (2021).
PDF BibTeX XML Cite
Full Text: DOI

On the properties of semigroups generated by Volterra integro-differential equations with kernels representable by Stieltjes integrals. (English. Russian original) Zbl 1479.45003

Differ. Equ. 57, No. 9, 1231-1248 (2021); translation from Differ. Uravn. 57, No. 9, 1255-1272 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software